Does Augmentin 2g a day for one week cure Gonorrhea? I've been taking Augmentin almost for a week now. I heard Cefexime 4g is the usual choice. how long does it take for Gonorrhea to affect the joint? I have been having joint pains for almost 2 weeks. Also does Gonorrhea cause hives? my first symptom was Hives 2 days after unprotected sexual contact. and until today (1 month from the date of sexual contact) the redness still did not resolve completely. I share a bed with my sister and she got sick as well a week ago. started coughing and a fever. dont know if this is related to Gonorrhea?
Actually i went to a doctor and got a test for all stds. but the result came out negative and the doctor can't explain why the Hives occured and did not go away completely plus the joint pains. the only thing that appeared was a Haemophilus parafluenza from a genital swab. so he administered a series of drugs. started with 1g zithromax, then 200mg of doxycycline per day for a week and also flagyl 600mg per day for a week. After that i went back and there was no sign of getting better, so he administered 2g of Augmentin a day for one week. It would be my one week on Augmentin tomorrow, but the joint pain still persist and the redness from the hives still did not resolve completely.
Hi, i had sex wit my bf and two days later he starts to comlain of pains in his penis,could it be gonorrhea? And abt a month ago i bleed for about two weeks and the bleeding later stopped,what could be the cause?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.